# SDR SWAA2021080392900

- Difficulty date: June 17, 2020
- Submitted: August 3, 2021
- Operation: Air carrier
- Aircraft: N8637A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42523
- Aircraft time: 21,417 hours, 9,425 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT; FLOOR PANEL #120AF; MULTIPLE AREAS OF CORROSION ON UPPER SIDE OF PANEL; MARKED IN BLACK / REMOVED FWD CARGO COMPARTMENT CORROSION FLOOR #120AF ON UPPER SIDE OF PANEL. PANEL# 120AF FOUND OUT OF LIMITS MORE THAN 20' OF CORROSION I/A/W 737-800 SRM 53-00-53-1A-1 FIG 102 FABRICATED FWD CARGO FLOOR PANEL #120AF I/A/W AMM 25-52-01-201-801; 737 AMM 51-21-41-370-802; AND 737 AMM 51-21-72-370-804
